Characterization of exponentiated family of distributions based on recurrence relations for generalized order statistics

M. A. W. Mahmoud, M. G. M. Ghazal

Abstract


In this paper, we derive recurrence relations for moment, conditional moment generating functions and product moments of generalized order statistics  based on exponentiated family of distributions. Recurrence relations for moment, conditional moment generating functions and product moments of ordinary order statistics  and ordinary record values  are obtained as special cases. These recurrence relations are also used to characterize this family.


Full Text: PDF

How to Cite this Article:

M. A. W. Mahmoud, M. G. M. Ghazal, Characterization of exponentiated family of distributions based on recurrence relations for generalized order statistics, Journal of Mathematical and Computational Science, Vol 2, No 6 (2012), 1894-1908

Copyright © 2012 M. A. W. Mahmoud, M. G. M. Ghazal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS